Alert archive / Arizona / Red Flag Warnings in 2007
Red Flag Warning 11, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Jun 5, 2007, 12:45 PM MST. It took effect at Jun 6, 2007, 10:00 AM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2007, 12:45 PM MST (19:45 UTC)
- In effect from
- Jun 6, 2007, 10:00 AM MST
- Expired
- Jun 6, 2007, 10:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 051945 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 1245 PM MST TUE JUN 5 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM MST TO 10 PM MST WEDNESDAY FOR GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES... .A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COASTLINE WILL MOVE ONSHORE TODAY AND INTO THE GREAT BASIN TONIGHT. AS THIS SYSTEM NEARS...IT WILL INCREASE WIND SPEEDS SIGNIFICANTLY OVER SOUTHEAST ARIZONA...ESPECIALLY WEDNESDAY MORNING INTO WEDNESDAY EVENING. IN ADDITION TO THE WINDS...A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION...WITH DAYTIME RELATIVE HUMIDITIES EXPECTED TO DIP IN THE SINGLE DIGITS. THESE FACTORS...ALONG WITH A FIRE DANGER RATING OF VERY HIGH TO EXTREME HAS RESULTED IN UPGRADING THE EXISTING FIRE WEATHER WATCH INTO A RED FLAG WARNING FOR SOUTHEAST ARIZONA FROM 10 AM MST WEDNESDAY MORNING THROUGH 10 PM MST WEDNESDAY EVENING. AZZ146>148-060345- /O.UPG.KTWC.FW.A.0004.070606T1700Z-070607T0500Z/ /O.NEW.KTWC.FW.W.0011.070606T1700Z-070607T0500Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1245 PM MST TUE JUN 5 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MST WEDNESDAY. THIS UPGRADES THE FIRE WEATHER WATCH THAT WAS IN EFFECT. AN AREA OF LOW PRESSURE CURRENTLY LOCATED OFF THE PACIFIC NORTHWEST COASTLINE WILL MOVE ONSHORE TODAY AND INTO THE GREAT BASIN THIS EVENING. AS THIS SYSTEM NEARS ON WEDNESDAY...WIND SPEEDS WILL INCREASE OVER ALL OF SOUTHEAST ARIZONA. WIND SPEEDS WITHIN THE WATCH AREA ARE EXPECTED TO EXCEED RED FLAG CRITERIA AS EARLY AS 10 AM MST. PEAK SUSTAINED 20-FOOT WIND SPEEDS WEDNESDAY AFTERNOON OF UP TO 30 MPH WITH GUSTS 40 TO 45 MPH ARE EXPECTED. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT BY MID MORNING AND INTO SINGLE DIGITS BY AFTERNOON. THESE FACTORS... ALONG WITH A FIRE DANGER RATING OF VERY HIGH TO EXTREME...HAVE RESULTED IN UPGRADING THE FIRE WEATHER WATCH TO A RED FLAG WARNING EFFECTIVE FROM 10 AM MST WEDNESDAY MORNING THROUGH 10 PM MST WEDNESDAY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH WEDNESDAY FOR PORTIONS OF SOUTHEAST ARIZONA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
5 follow-up statements
000 WWUS85 KTWC 052006 CCA RFWTWC RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE TUCSON AZ 107 PM MST TUE JUN 5 2007 CORRECTED EXPIRATION TIME ...RED FLAG WARNING IN EFFECT FROM 10 AM MST TO 10 PM MST WEDNESDAY FOR GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES... .A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COASTLINE WILL MOVE ONSHORE TODAY AND INTO THE GREAT BASIN TONIGHT. AS THIS SYSTEM NEARS...IT WILL INCREASE WIND SPEEDS SIGNIFICANTLY OVER SOUTHEAST ARIZONA...ESPECIALLY WEDNESDAY MORNING INTO WEDNESDAY EVENING. IN ADDITION TO THE WINDS...A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION...WITH DAYTIME RELATIVE HUMIDITIES EXPECTED TO DIP IN THE SINGLE DIGITS. THESE FACTORS...ALONG WITH A FIRE DANGER RATING OF VERY HIGH TO EXTREME HAS RESULTED IN UPGRADING THE EXISTING FIRE WEATHER WATCH INTO A RED FLAG WARNING FOR SOUTHEAST ARIZONA FROM 10 AM MST WEDNESDAY MORNING THROUGH 10 PM MST WEDNESDAY EVENING. AZZ146>148-061200- /O.UPG.KTWC.FW.A.0004.070606T1700Z-070607T0500Z/ /O.NEW.KTWC.FW.W.0011.070606T1700Z-070607T0500Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1245 PM MST TUE JUN 5 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MST WEDNESDAY. THIS UPGRADES THE FIRE WEATHER WATCH THAT WAS IN EFFECT. AN AREA OF LOW PRESSURE CURRENTLY LOCATED OFF THE PACIFIC NORTHWEST COASTLINE WILL MOVE ONSHORE TODAY AND INTO THE GREAT BASIN THIS EVENING. AS THIS SYSTEM NEARS ON WEDNESDAY...WIND SPEEDS WILL INCREASE OVER ALL OF SOUTHEAST ARIZONA. WIND SPEEDS WITHIN THE WATCH AREA ARE EXPECTED TO EXCEED RED FLAG CRITERIA AS EARLY AS 10 AM MST. PEAK SUSTAINED 20-FOOT WIND SPEEDS WEDNESDAY AFTERNOON OF UP TO 30 MPH WITH GUSTS 40 TO 45 MPH ARE EXPECTED. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT BY MID MORNING AND INTO SINGLE DIGITS BY AFTERNOON. THESE FACTORS... ALONG WITH A FIRE DANGER RATING OF VERY HIGH TO EXTREME...HAVE RESULTED IN UPGRADING THE FIRE WEATHER WATCH TO A RED FLAG WARNING EFFECTIVE FROM 10 AM MST WEDNESDAY MORNING THROUGH 10 PM MST WEDNESDAY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH WEDNESDAY FOR PORTIONS OF SOUTHEAST ARIZONA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 060958 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 258 AM MST WED JUN 6 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM MST THIS MORNING TO 10 PM MST THIS EVENING FOR GRAHAM...GREENLEE...COCHISE...SANTA CRUZ... PIMA AND SOUTHEASTERN PINAL COUNTIES... .A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN THIS MORNING WILL INCREASE WIND SPEEDS AS IT NEARS TODAY...RESULTING IN A WINDY DAY ACROSS SOUTHEAST ARIZONA. IN ADDITION TO THE WINDS...A VERY DRY AIRMASS PERSISTS ACROSS THE REGION...WITH EXPECTED DAYTIME RELATIVE HUMIDITIES EXPECTED TO DIP IN THE SINGLE DIGITS BY THIS AFTERNOON. THESE FACTORS...ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING HAS RESULTED IN A RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA FROM 10 AM MST THIS MORNING THROUGH 10 PM MST THIS EVENING. AZZ146>148-062200- /O.CON.KTWC.FW.W.0011.070606T1700Z-070607T0500Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 258 AM MST WED JUN 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MST THIS EVENING. AN AREA OF LOW PRESSURE CURRENTLY MOVING THROUGH THE GREAT BASIN WILL RESULT IN A WINDY DAY ACROSS ALL OF SOUTHEAST ARIZONA TODAY. WIND SPEEDS WITHIN THE WARNING AREA ARE EXPECTED TO EXCEED RED FLAG CRITERIA AS EARLY AS 10 AM MST. EXPECT SUSTAINED 20-FOOT WINDS TO INCREASE OUT OF THE SOUTHWEST TO 20 TO 30 MPH BY MID-MORNING WITH GUSTS UP TO 40 TO 45 MPH BY THIS AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT BY MID MORNING...AND INTO SINGLE DIGITS BY THIS AFTERNOON. THESE FACTORS...ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING HAS RESULTED IN A RED FLAG WARNING EFFECTIVE FROM 10 AM MST THIS MORNING THROUGH 10 PM MST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR ALL OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 061717 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 1017 AM MST WED JUN 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING FOR GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES... .A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WAS ALREADY INCREASING WINDS OVER ALL OF SOUTHEAST ARIZONA THIS MORNING. MOUNTAINTOP WINDS GUSTS OF 40 TO 45 MPH HAVE ALREADY BEEN REPORTED. IN ADDITION TO THE STRONG WINDS...A VERY DRY AIRMASS PERSISTS ACROSS THE REGION...WITH RELATIVE HUMIDITIES EXPECTED TO DIP IN THE SINGLE DIGITS THIS AFTERNOON. THESE FACTORS...ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING HAS PROMPTED THIS RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA UNTIL 10 PM MST THIS EVENING. AZZ146>148-070100- /O.CON.KTWC.FW.W.0011.000000T0000Z-070607T0500Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1017 AM MST WED JUN 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. SOUTHWEST TO WEST WINDS WILL CONTINUE TO INCREASE...WITH 20-FOOT 10 MINUTE SUSTAINED WINDS OF 20 TO 30 MPH EXPECTED THIS AFTERNOON AND EARLY THIS EVENING. GUSTS UP TO 40 MPH ARE EXPECTED IN THE DESERTS...WITH UP TO 50 MPH IN THE MOUNTAINS AND HIGHER ELEVATION VALLEYS EAST OF TUCSON. RELATIVE HUMIDITIES WILL CONTINUE TO FALL...AND WILL BE IN THE SINGLE DIGITS FOR MUCH OF THE AFTERNOON. THE FIRE DANGER RATING REMAINS IN THE HIGH TO VERY HIGH RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH TO VERY HIGH FIRE DANGER WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR ALL OF SOUTHEAST ARIZONA. $$ PYTLAK
000 WWUS85 KTWC 062112 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 212 PM MST WED JUN 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING FOR GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES... .A STRONG LOW PRESSURE SYSTEM CONTINUES TO MOVE EAST AND WAS OVER WYOMING AS OF MID AFTERNOON. STRONG SOUTHWEST TO WEST WINDS WILL CONTINUE INTO THE EVENING ALONG WITH RELATIVE HUMIDITIES OF 8 TO 15 PERCENT. THESE FACTORS...ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING...HAS PROMPTED THIS RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA UNTIL 10 PM MST THIS EVENING. AS OF 2 PM...WIDESPREAD RED FLAG CONDITIONS WERE BEING REPORTED ACROSS SOUTHEAST ARIZONA. WIND GUSTS OF 35 TO 40 MPH WERE COMMON IN THE DESERTS...WITH 40 TO 50 MPH GUSTS IN THE VALLEYS EAST OF TUCSON AND IN THE MOUNTAINS. AZZ146>148-070500- /O.CON.KTWC.FW.W.0011.000000T0000Z-070607T0500Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 212 PM MST WED JUN 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING FOR STRONG SOUTHWEST TO WEST WINDS...LOW RELATIVE HUMIDITY AND HIGH TO VERY HIGH FIRE DANGER. SOUTHWEST TO WEST 20-FOOT...10 MINUTE...SUSTAINED WINDS OF 20 TO 30 MPH WILL CONTINUE INTO THIS EVENING. GUSTS UP TO 40 MPH WILL ALSO CONTINUE IN THE DESERTS...WITH UP TO 50 MPH IN THE MOUNTAINS AND HIGHER ELEVATION VALLEYS EAST OF TUCSON. RELATIVE HUMIDITIES WILL REMAIN IN THE 8 TO 15 PERCENT RANGE WITH THE FIRE DANGER RATING IN THE HIGH TO VERY HIGH RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH TO VERY HIGH FIRE DANGER WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR ALL OF SOUTHEAST ARIZONA. $$ PYTLAK
000 WWUS85 KTWC 070455 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 955 PM MST WED JUN 6 2007 AZZ146>148-070600- /O.EXP.KTWC.FW.W.0011.000000T0000Z-070607T0500Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 955 PM MST WED JUN 6 2007 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MST THIS EVENING. WIND SPEEDS CONTINUED TO DIMINISH AND RELATIVE HUMIDITY VALUES WERE INCREASING ABOVE 15 PERCENT THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 5, 8:35 AM MST, 4 hours 10 minutes earlier.
Area forecast discussion, Jun 5, 8:35 AM MST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
835 AM MST TUE JUN 5 2007
.SYNOPSIS...HIGH PRESSURE OVER THE SOUTHWEST WILL PROVIDE HOT AND
DRY CONDITIONS AGAIN TODAY BEFORE A STRONG PACIFIC LOW PRESSURE
SYSTEM MOVES ACROSS THE GREAT BASIN EXPECT STRONG GUSTY WINDS TO
DEVELOP...ESPECIALLY WEDNESDAY. A TROUGH OF LOW PRESSURE WILL TAKE
THE EDGE OFF OF THE AFTERNOON HEAT WITH SEVERAL DEGREES OF COOLING
THE SECOND HALF OF THE WEEK.
&&
.DISCUSSION...MAIN STORY IS THE UPCOMING CRITICAL FIRE WEATHER AND
UNUSUAL STRONG WIND PATTERN /AT LEAST FOR JUNE/ WED AS DEEP UPPER
TROUGH MOVES INTO THE GREAT BASIN. 12Z KTWC SOUNDING SHOWED THE
WINDS HAVE SWUNG AROUND TO THE WEST AND ARE INCREASING ALOFT...BUT
NOT ENOUGH TO SUPPORT WIDESPREAD RED FLAG ISSUES TODAY. AS PART OF
OUR UPPER AIR TRANSITION/TRAINING HERE TO WFO TUCSON...WE WILL BE
SENDING UP A SOUNDING WITHIN THE NEXT HOUR AND AGAIN AROUND NOON. IF
THESE SPECIAL RELEASES SHOW AN UNEXPECTED INCREASE TOO SOON... WE/LL
ISSUE A RED FLAG WARNING. NOTE THAT THE DATA IS GOING OUT UNDER
AWIPS HEADER MANTWC /WMO HEADER USUS45 KTWC/... SGLTWC /UMUS45
KTWC/...AND ABVTWC /UFUS45 KTWC/. THE INTERNATIONAL UPPER AIR CODE
REMAINS THE SAME /72274/.
INCOMING MODELS SHOWING NO SURPRISES WITH THE TIGHTEST GRADIENT JUST
N AND E OF THE CWA TOMORROW. WITH DRY ADIABATIC LAPSE RATES
EXTENDING ALL THE WAY PAST 600MB ON WED AND 500MB WINDS PROGGED TO
BE IN THE 50-60KT RANGE...AGREE WITH MID SHIFT THAT WE MAY NEED WIND
ADVISORIES ON TOP OF A LIKELY RED FLAG WARNING. ONE THING THAT MAY
SAVE US IS THAT THE BEST COLD ADVECTION WILL OCCUR EARLY IN THE DAY
WHICH MAY SUPPRESS MIXING JUST A BIT. BUT THAT IS ALL RELATIVE. MAY
NEED TO ADD SOME BLOWING DUST WORDING TO THE AFTERNOON PACKAGE AS
WELL. FINALLY...TEMPS TONIGHT ARE LIKELY TO BE TRICKY AS THE
PRESSURE GRADIENT TIGHTENS OVERNIGHT.
&&
.FIRE WEATHER...DRY CONDITIONS WILL PERSIST FOR THE REST OF THE WEEK
AND INTO THE WEEKEND. A STRONG PACIFIC LOW PRESSURE SYSTEM WILL
DEEPEN OVER THE PACIFIC NORTHWEST TUESDAY...THEN MOVE ACROSS THE
GREAT BASIN WEDNESDAY. SOME INCREASE IN GUSTINESS WILL OCCUR
THIS AFTERNOON...BUT A MORE SIGNIFICANT WIND EVENT IS EXPECT
WEDNESDAY. SUSTAINED 20-FOOT WINDS ACROSS FIRE ZONES 146...147...AND
148 ARE EXPECTED TO RANGE FROM 20 TO 25 MPH FROM LATE WEDNESDAY
MORNING INTO WEDNESDAY EVENING. THESE STRONG WEST AND SOUTHWEST
WINDS...IN COMBINATION WITH RELATIVE HUMIDITIES IN THE SINGLE DIGITS
TO LOWER TEENS...AND A HIGH TO VERY HIGH FIRE DANGER RATING...HAS
LED TO THE ISSUANCE OF A FIRE WEATHER WATCH. CONDITIONS MAY APPROACH
RED FLAG CRITERIA BRIEFLY IN A FEW LOCATIONS TUESDAY AFTERNOON AND
AGAIN THURSDAY.
&&
.AVIATION...JUST SOME INSIGNIFICANT CIRRUS AND A COUPLE OF FLAT CU
OVER THE MOUNTAINS THIS AFTERNOON WITH BASES AROUND 15KFT. EXPECT
SOME ENHANCEMENT IN THE TYPICAL AFTERNOON GUSTINESS WITH SW-W
SUSTAINED 10-20KTS WITH SOME LCL GUSTS APPROACHING 30 KTS AFT 18Z.
MUCH STRONGER WINDS EXPECTED WED WITH WLY GUSTS IN THE 35-45KT
RANGE POSSIBLE. WINDS LATE TONIGHT ARE PROBABLY NOT GOING TO MAKE
THE USUAL SWITCH TO LIGHT DOWNSLOPE E-SE AS WEST WINDS ALOFT
CONTINUE TO INCREASE AND TRY TO MIX TO THE SURFACE. THEY MAY GO
LIGHT BETWEEN 02-06Z...BUT SW-W WILL BECOME INCREASINGLY PREVALENT
AFTER 08Z. AVIATION DISCUSSION NOT UPDATED FOR TAF OR TWEB
AMENDMENTS.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH IN EFFECT FROM
WED MORNING-WED EVENING FIRE ZONES 146>148.
&&
PYTLAK
WEATHER.GOV/TUCSONHazardous weather outlook, Jun 5, 4:52 AM MST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 452 AM MST TUE JUN 5 2007 AZZ019-029>035-061200- NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 452 AM MST TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDS WILL BEGIN TO INCREASE TO BREEZY LEVELS IN THE AFTERNOON HOURS...BUT ARE EXPECTED TO BE MUCH STRONGER WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG LOW PRESSURE SYSTEM PUSHING INTO THE PACIFIC NORTHWEST WILL MOVE ACROSS THE GREAT BASIN REGION WEDNESDAY. THIS SYSTEM WILL LEAD TO STRONG GUSTY WINDS AS THE SYSTEM MOVES CLOSER TO THE AREA. SUSTAINED SOUTHWESTERLY TO WESTERLY WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 40 TO 50 MPH ARE FORECAST FROM LATE WEDNESDAY MORNING INTO EARLY WEDNESDAY EVENING. THESE STRONG WINDS IN COMBINATION WITH RELATIVE HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS...AND A HIGH TO VERY HIGH FIRE DANGER RATING...HAVE LED TO THE ISSUANCE OF A FIRE WEATHER WATCH ACROSS SOUTHEAST ARIZONA FROM LATE WEDNESDAY MORNING TO WEDNESDAY EVENING. SOME REDUCED VISIBILITIES DUE TO BLOWING DUST CAN BE EXPECTED AS WELL. WINDS WILL DIMINISH BY LATE WEDNESDAY NIGHT...THOUGH SOME BREEZES WILL RETURN THURSDAY AFTERNOON. LESS WIND IS EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:09 PM MST | Wind Advisory | TWC | 33 hr |
Nearby
Red Flag Warnings in Arizona, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.